# SDR DALA2021062303389

- Difficulty date: June 19, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 CORROSION ON STRINGERS RBL 2.90, RBL 7.55, RBL 10.45, LBL 2.90, LBL 7.55 AND LBL 10.45 FROM STA 1500 TO 1520 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00461 CORROSION LEVEL 2:STRINGERS ON RBL 10.45 STA 1494 TO 1547, RBL 7.55 STA 1494 TO 1550, RBL2.90 STA 1494 TO 1530, LBL 10.45 STA 1494 TO 1545, LBL 7.55 STA 1494 TO 1549 AND LBL 2.90 STA 1494 TO 1528 WERE REPAIRED PER B 757-200 S.R.M. (1845651)
